# SDR ABXA9900175

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 9915558236
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD RADIAL STIFFENER AT LONGERON 14 RIGHT CRACKED.  REPLACED CLIP IAW DC9 SRM 51-30-5 AND DWG 9915558.
